Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 409819, 9 pages
http://dx.doi.org/10.1155/2014/409819
Research Article

Stability Criteria for Singular Stochastic Hybrid Systems with Mode-Dependent Time-Varying Delay

School of Aeronautics and Astronautics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 31 October 2013; Revised 19 January 2014; Accepted 14 February 2014; Published 23 March 2014

Academic Editor: Daoyi Xu

Copyright © 2014 Ming Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. N. Krasovskii and È. A. Lidskiĭ, “Analytical design of controllers in systems with random attributes. I. Statement of the problem, method of solving,” Automation and Remote Control, vol. 22, pp. 1021–1025, 1961. View at Google Scholar · View at MathSciNet
  2. P. Shi, Y. Xia, G. P. Liu, and D. Rees, “On designing of sliding-mode control for stochastic jump systems,” IEEE Transactions on Automatic Control, vol. 51, no. 1, pp. 97–103, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Z. Shu, J. Lam, and S. Xu, “Robust stabilization of Markovian delay systems with delay-dependent exponential estimates,” Automatica, vol. 42, no. 11, pp. 2001–2008, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. J. Gao, Z. Y. Fei, J. Lam, and B. Z. Du, “Further results on exponential estimates of Markovian jump systems with mode-dependent time-varying delays,” IEEE Transactions on Automatic Control, vol. 56, no. 1, pp. 223–229, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. G. Wu, P. Shi, H. Y. Su, and J. Chu, “Stochastic synchronization of Markovian jump neural netwroks with time-varying delay using sampled-data,” IEEE Transactions on Cybernetics, vol. 43, no. 6, pp. 1796–1896, 2013. View at Publisher · View at Google Scholar
  6. Z. G. Wu, P. Shi, H. Y. Su, and J. Chu, “Passivity analysis for discrete-time stochastic markovian jump neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 22, no. 10, pp. 1566–1575, 2011. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. Xia, E. K. Boukas, P. Shi, and J. Zhang, “Stability and stabilization of continuous-time singular hybrid systems,” Automatica, vol. 45, no. 6, pp. 1504–1509, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. G. Wu, H. Y. Su, and J. Chu, “Delay-dependent H control for singular Markovian jump systems with time delay,” Optimal Control Applications & Methods, vol. 30, no. 5, pp. 443–461, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L. G. Wu, P. Shi, and H. J. Gao, “State estimation and sliding-mode control of Markovian jump singular systems,” IEEE Transactions on Automatic Control, vol. 55, no. 5, pp. 1213–1219, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Zhang, Y. Xia, and E. K. Boukas, “New approach to H control for Markovian jump singular systems,” IET Control Theory & Applications, vol. 4, no. 11, pp. 2273–2284, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London, UK, 2006. View at MathSciNet
  12. X. Mao, “Exponential stability of stochastic delay interval systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 47, no. 10, pp. 1604–1612, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. Yue and Q. L. Han, “Delay-dependent exponential stability of stochastic systems with time-varying delay, nonlinearity, and Markovian switching,” IEEE Transactions on Automatic Control, vol. 50, no. 2, pp. 217–222, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. Mao and L. Shaikhet, “Delay-dependent stability criteria for stochastic differential delay equations with Markovian switching,” Stability and Control, vol. 3, no. 2, pp. 88–102, 2000. View at Google Scholar · View at MathSciNet
  15. D. Yue, J. Fang, and S. Won, “Delay-dependent robust stability of stochastic uncertain systems with time delay and Markovian jump parameters,” Circuits, Systems, and Signal Processing, vol. 22, no. 4, pp. 351–365, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. D. Wang, Y. R. Liu, and X. H. Liu, “Exponential stabilization of a class of stochastic system with Markovian jump parameters and mode-dependent mixed time-delays,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1656–1662, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. E. K. Boukas, “Stabilization of stochastic singular nonlinear hybrid systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 64, no. 2, pp. 217–228, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. G. Wu and D. W. C. Ho, “Sliding mode control of singular stochastic hybrid systems,” Automatica, vol. 46, no. 4, pp. 779–783, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. R. Huang and X. R. Mao, “Stability of singular stochastic systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 56, no. 2, pp. 424–429, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. K. Hale, Theory of Functional Differential Equations, Springer, New York, NY, USA, 1977. View at MathSciNet
  21. K. Gu, “further refinement of discretized Lyapunov functional method for the stability of time-delay systems,” International Journal of Control, vol. 74, no. 7, pp. 737–744, 2001. View at Publisher · View at Google Scholar
  22. D. Yue and Q. L. Han, “Robust H filter design of uncertain descriptor systems with discrete and distributed delays,” IEEE Transactions on Signal Processing, vol. 52, no. 11, pp. 3200–3212, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Z. Shu and J. Lam, “Exponential estimates and stabilization of uncertain singular systems with discrete and distributed delays,” International Journal of Control, vol. 81, no. 6, pp. 865–882, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. Wang, L. Xie, and C. E. de Souza, “Robust control of a class of uncertain nonlinear systems,” Systems & Control Letters, vol. 19, no. 2, pp. 139–149, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Xu and J. Lam, Robust Control and Filtering of Singular Systems, Springer, Berlin, Germany, 2006. View at MathSciNet
  26. E. K. Boukas, Stochastic Hybrid Systems: Analysis and Design, Birkhäuser Boston, Boston, Mass, USA, 2005. View at MathSciNet
  27. X. Mao, N. Koroleva, and A. Rodkina, “Robust stability of uncertain stochastic differential delay equations,” Systems & Control Letters, vol. 35, no. 5, pp. 325–336, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. P. Balasubramaniam, R. Krishnasamy, and R. Rakkiyappan, “Delay-dependent stability criterion for a class of non-linear singular Markovian jump systems with mode-dependent interval time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 9, pp. 3612–3627, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet